Has anyone on Atnolol had a reaction in the sun on this medication. I went to the pool on Sunday for a couple of hours with sunblock on and by that eveing I was itching at my ankles and wrists. I love the pool is this something I am going to always have till I am off this awful drug?
Lots of meds can give you reactions to the sun. I am taking a calcium channel blocker and clonidine and claritin for allergies. I went out in the sun a few weeks ago and was out longer than I intended with no sunblock. Later that evening my legs turned bright red, not with an over all sunburn, but it looked like tiny red pin*****s densely covering my legs.
Thanks for the replies, I to have alergies and couldnt do the skin test because of the atenolol. I am going to try the sun again with more sunblock and hopefully once i get a base tan I will be fine. I dont want to change my everyday activities for this darn drug. Wish me luck.